# SDR JIKA2019030801

- Difficulty date: March 8, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N31705
- Make and model: Beech 1900C
- Aircraft serial: UB60
- Aircraft time: 33,235 hours, 45,992 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1143800413
- Part serial: 189
- Condition: Malfunctioned
- Location: Rt Mlg
- Part time: 33,235 hours, 45,991 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: ON APPROACH INTO KSAT, THE PILOT SELECTED GEAR DOWN AND THE LANDING GEAR CIRCUIT BREAKER POPPED. AFTER COMPLYING WITH THE LANDING GEAR MANUAL EXTENSION, THE PILOT LANDED WITHOUT INCIDENT. CORRECTIVE ACTION: MAINTENANCE REMOVED AND INSTALLED SERVICEABLE CANNON PLUG P209 AND DIODES CR330 AND C331. THEY ALSO REMOVED AND INSTALLED SERVICEABLE LANDING GEAR CONTROL CIRCUIT BREAKER, RIGHT SQUAT SWITCH, RIGHT MAIN GEAR DOWN POSITION SWITCH AND RIGHT MAIN GEAR ACTUATOR. MAINTENANCE PERFORMED 10 CYCLES, OPERATIONAL CHECKS WITH NO FAULTS NOTED. THE LEAK CHECK AND RIGGING CHECK PERFORMED NORMALLY. THE AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.
